# SDR CALA2025091508868

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 64,322 hours, 26,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3B EMERGENCY EXIT LIGHTING BURNED.   REPLACED SEAT 3B AFT EMERGENCY EXIT PATH LIGHTING REF AMM 33-51-14-960-802 OPS CHECK SAT.
